Digitalis is a medication prescribed to heart patients. gitalis Toxicity occurs when there are high levels of Digitalis in the body, or a decreased tolerance to Digitalis. Digitalis Toxicity can occur after one dose or long-term digitalis use. Patients with reduced kidney function may develop Digitalis Toxicity even with normal blood levels of Digitalis. Kidney patients cannot properly excrete the Digitalis, causing the Digitalis to accumulate in the body. In severe cases, antibiotic medications are required to treat Digitalis Toxicity.

Digitalis Toxicity symptoms include:

  • Lose of appetite
  • Irregular pulse
  • Nausea, vomiting, and diarrhea
  • Heart palpitations (heart pounding or racing sensation)

Digitalis Toxicity is a major side effect of Digitek, a prescription drug that helps the heart beat more strongly and regularly.

If you or a loved one has been suffering from Digitalis Toxicity, please contact one of our Digitalis attorneys today for a confidential and free case evaluation. You may be entitled to compensation for your injuries. 

Published November 17, 2011 by